# SDR 95ZZZX1820

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2740 · Stabilizer Control System
- Part: Brake Spring
- Part number: 6977851
- Condition: Broken
- Location: Horiz Stab
- Part time: 14,307 hours
- Component: 65C347514
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER TRIM GEARBOX FAILED THE AUX BRAKE TEST.  UPON DISASSEMBLY, SPRINGS WERE FOUND SHATTERED.  THIS CONDITION HAS BEEN FOUND AND REPORTED IN PREVOUS MDR'S.  PER BOEING TELEX AEO-AUB-94-0195RR, THE (DASH 1) SPRINGS ARE TO BE REPLACED WITH (DASH 2) SPRINGS AS SUBMITTER SUGGESTS THE (DASH 1) SPRINGS HAD IMPROPER HEAT TREAT OR INCORRECT ALLOYS IN THE SPRINGS.
